Doctor insights on:
Cefdinir Warnings And Recalls
Prob 3 hours: Pharmokokinetics suggest that the drug has a peak plasma level of 3 hours after undergoing absorption in GI tract. This would suggest that it is active at that point (where drug levels achieve highest levels in blood). It is shortly eliminated after that. If you are wondering this as to why you are not responding - that is another thing. E.g. viral infection and not bacterial, resistance etc ...Read more
Why are you asking?:
Even if this amount of cefdinir (omnicef) would not kill you - why do you need to know about lethal dosages? If you are having
thoughts about killing yourself, get seen at the nearest emergency room now. Have a friend or relative drive you or call 911 for emergency services for transport. You can call the National suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk ...Read more
If you are having:
thoughts about killing yourself, get seen at the nearest emergency room now. Have a friend or relative drive you or call 911 for emergency services for transport. You can call the National suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) for support.
Depends for what...: Uti-within 24 hrs. Skin/ soft tissue- a couple of days. Ear infection- a few days. ...Read more
Is it ok to take phenermine with omnicef (cefdinir) and tussicaps. Which are amazing by the way (tussicaps)?
Not really: I would not taking your appetite suppressant together wit tussicaps because of possible drug interaction with central nervous system since tussicap have chlrorephenamine (antihistamine with sedation effect) and hydrocodone.I would not take your Phentermine till you are better with your cough. ...Read more
Minimal: Outside of allergic reactions, which are not unique to cefdinir, none of the cephalosporins have side-effects which are very significant. They include cases of gastrointestinal discomfort with nausea, vomiting and diarrhea and rash as occasional occurrences. Sold as omnicef, it is one of several oral cephalosporins. ...Read more
Omnicef (cefdinir): Omnicef (cefdinir) is a newer cousin of the old antibiotic keflex, which is used to treat primarily staph and strept infections and occasionally for bladder infections. Side effects include upset stomach, possible colitis, skin reactions, and an overgrowth of yeast on the skin or vagina occurring during or after treatment. ...Read more
How long does it take for cefdinir to start helping bronchitis? We're on day three and not seeing improvement.
Likely viral: Most of the time people go to a doctor for coughing, congestion and drainage and request help with treatment. Typically these condtions are viral or allergic related and antibiotics will not do anything to help "clear" them any faster than regular rest and otc drugs will. If you are having significant wheezing you need to consider breathing treatments and return to your doctor for further eval. ...Read more
Is it possible to have side effects from cefdinir kick in two weeks after finishing it? But no notable side effects while taking it.
Not Likely: What kind of side effects are you talking about? Specific symptoms might be helpful in giving you a more complete answer. Thanks. ...Read more
Hi, I’ve accidentally been giving my 4 year old omnicef 6ml twice daily instead of once daily (I’m used to giving it twice). He is 42lbs...he has been?
Call this #: You can call The American Association of Poison Control Centers 24/7 at (800) 222-1222. This way you can get an immediate response. I am not a pediatrician -so I won't try to answer your question, but some Health Tap questions are not answered for hours or days. The general health education site on Health Tap can't replace poison control or your child's care providers. ...Read more
Omnicef (cefdinir) said to take twice a day, is it ok to take with 8 hours in between doses instead of 12? Due to work, breakfast at 11:30am and dinner at 7:30pm
Yes: Yes it is ok to take it at 8 hours if that is what your schedule allows ...Read more
Diagnosed with acute sinusitis10 days ago. Fnp put me on omnicef (cefdinir) 300mg 2x daily for 10 days and some other decongestants. Has not improved. Should I go back, or give it more time/what else can I do?
Need re-examination: After 10 days on an antibiotic, your symptoms should have improved, though maybe not 100%. If not improved at all, might need stronger antibiotic, prescription nasal spray, etc. I also recommend saline nasal spray or sinus irrigation such as with a nettie pot. Take Guaifenesin (mucinex) also to thin out the secretions. ...Read more
Not infection: Cefdinir is an excellent antibiotic for treating ear infections, pneumonia and sinus infections. If the "sinus pain" is not related to infection, the Cefdinir will not affect it. Less likely would be an infection that is not susceptible to cefdinir. An ENT physician can assess to evaluate for other causes of facial/sinus pain. It can be tricky. ...Read more